# SDR AMTA200600287

- Difficulty date: April 23, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Regulator
- Part number: 1074925
- Part serial: 7707
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE INDICATION, LT AND RT POINTERS SPLIT.  THE ENGINE IS THE BLEED SOURCE.  ALT - 36000 FT, N1-88 PERCENT, LT 28 PSI, RT 46 PSI.  REPLACED NR1 BLEED AIR REGULATOR.  NO DUCT SPLIT AND PRESSURES.  OPS NORMAL IAW AMM AND FIM.  OK FOR SERVICE.  (K)
